# SDR HEEA0013580

- Difficulty date: March 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206L-1
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Indicator
- Part number: 5208130004
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZ INDICATOR FLAG STICKS, RESET BUTTON INTERMITTENT.  GLIDE SLOPE FLAG STICKS AND PINS 52 AND 59 WILL NOT LOCK UP.
